Tummy Troubles : Tummy Trouble Sore Spots - by Staff

POZ - Health, Life and HIV
Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
POZ Focus

Back to home » HIV 101 » POZ Focus » Tummy Troubles

Table of Contents

 
Tummy Troubles

Tummy Trouble Sore Spots

Problems with Pills

What the Pros Say

Southern Irritation

Road to Relief

Special Agents OTC AND RX

Dangerous Crossing

Tough Choices—But Hope!

Worth the Effort

Drug Trafficking

Practical Do's and Don'ts

 
What You're Talking About
Gay-on-Gay Shaming: The New HIV War (blog) (47 comments)

'Undetectable' Is the New 'Negative'? (29 comments)

I am not a criminal. I am not a sex offender. I'm a survivor! (blog) (15 comments)

Will HIV Ever Be Safe Enough for You? (blog) (13 comments)

Donald Sterling Claims Magic Johnson Not a 'Good Example' (9 comments)

Media Cooks Up Claim That Soy Sauce Treats, Even Cures HIV (7 comments)
Most Popular Lessons

The HIV Life Cycle

Shingles

Herpes Simplex Virus

Syphilis & Neurosyphilis

Treatments for Opportunistic Infections (OIs)

What is AIDS & HIV?

Hepatitis & HIV


emailprint

Tummy Trouble Sore Spots

by Staff

Heartburn is pain that starts behind the breastbone and rises up into the chest, typically after meals. For some tips on how to reduce your heartburn and GERD, see “Practical Do’s and Don’ts,” page 6.

Gastroesophageal reflux disease (GERD) is regurgitation of stomach acid into the esophagus–which connects the back of the throat to the stomach—and results in GERD’s number one symptom, heartburn. There is no known single cause of GERD, but symptoms are a result of the damage caused by stomach acid that enters the esophagus.

Nausea OR Vomiting—If caused by a drug, nausea will likely disappear when that drug is stopped. Like diarrhea, nausea or vomiting can be caused by HIV drugs or other medications and by a variety of illnesses, though the causes for nausea can sometimes be different than for vomiting.

Diarrhea—The most common illness associated with HIV. While HIV meds are often the culprit, medications like antibiotics can also cause the runs. Other causes include viruses, bacteria, parasites, irritable bowel syndrome, fatty or spicy foods and lactose intolerance.



[ Go to top ]

Join POZ Facebook Twitter Google+ MySpace YouTube Tumblr Flickr
Quick Links
Current Issue

HIV Testing
Safer Sex
Find a Date
Newly Diagnosed
HIV 101
Disclosing Your Status
Starting Treatment
Help Paying for Meds
Search for the Cure
POZ Stories
POZ Opinion
POZ Exclusives
Read the Blogs
Visit the Forums
Job Listings
Events Calendar


    acousticmat
    Tucson
    Arizona


    zeze42
    Bay Area - Peninsula
    California


    Fred9774
    Brooklyn
    New York


    humboman
    Baltimore
    Maryland
Click here to join POZ Personals!
Ask POZ Pharmacist

Talk to Us
Poll
Do you work with your doc to design your own treatment regimen?
Yes
No

Survey
PrEP Course

more surveys
Contact Us
We welcome your comments!
[ about Smart + Strong | about POZ | POZ advisory board | partner links | advertising policy | advertise/contact us | site map]
© 2014 Smart + Strong. All Rights Reserved. Terms of use and Your privacy.
Smart + Strong® is a registered trademark of CDM Publishing, LLC.